Search:

Tag: side effect

Search: Search took 0.00 seconds.

  1. Still losing hair after a year of propecia. (Advice Needed)

    Started by Andrew21, 06-23-2015 02:42 AM
    3 Pages
    1 2 3
    1 year, finasteride, hair loss, propecia, side effect
    Last Post: 12-31-2015 04:07 PM
    by BaldingEagle  Go to last post
Results 1 to 1 of 1

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

I'm new here, 22 years of age, wondering if I'm going bald
08-27-2016 03:47 PM
Last Post By annielewis
Today 12:33 AM
Am I thinning?
Yesterday 05:04 PM
Last Post By Louish
Yesterday 05:34 PM
Is this thinning?? Someone please help
Yesterday 11:32 AM
by Jackito
Last Post By RobertBrown
Yesterday 02:38 PM
How Long Did Your Finasteride/Propecia Shed Last?
08-08-2012 03:58 PM
by Buster
Last Post By Fatherbalding17
Yesterday 01:03 PM
I'm changing from Finasteride and upping the juice to Dutasteride
12-15-2016 09:29 AM
by Spex
Last Post By JohnMPB
Yesterday 12:32 PM